# SDR DALA2021060303054

- Difficulty date: May 31, 2021
- Submitted: June 3, 2021
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 67,741 hours, 28,916 cycles
- System (JASC): 5240 · Service Doors
- Part: Snubber
- Condition: Out Of Limits
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 690 INDICATOR OF SNUBER OUT LIMIT AT R1 DOOR.  ROTARY SNUBBER WAS REPLACED PER SERVICEABLE ROTARY SNUBBER PER B757-200 AMM 52-11 AND ROTARY SNUBBER TEST CORRECTLY PER B757-200 AMM 52-11. (1825552)
